Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 75, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 11, 2016, 3:33 PM CDT. It took effect at Oct 12, 2016, 3:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2016, 3:33 PM CDT (20:33 UTC)
- In effect from
- Oct 12, 2016, 3:00 PM CDT
- Expired
- Oct 13, 2016, 7:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
858 WHUS73 KMKX 112033 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT TUE OCT 11 2016 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES LATER WEDNESDAY INTO WEDNESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE EAST ACROSS THE NEARSHORE WATERS LATE WEDNESDAY MORNING AND EARLY WEDNESDAY AFTERNOON. WINDS WILL QUICKLY VEER TO THE NORTHWEST BEHIND THE FRONT AND BECOME GUSTY WEDNESDAY AFTERNOON. THESE WINDS WILL LINGER INTO WEDNESDAY NIGHT...BEFORE DIMINISHING LATE. WAVES WILL BUILD TOWARD THE OPEN WATERS DURING THIS TIME...HIGHEST EAST OF RACINE AND KENOSHA...BEFORE SUBSIDING LATE WEDNESDAY NIGHT. LMZ643-644-120445- /O.NEW.KMKX.SC.Y.0075.161012T2000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 333 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BY LATER WEDNESDAY AFTERNOON...LINGERING INTO WEDNESDAY NIGHT BEFORE DIMINISHING LATE. * WAVES: BUILDING TO 2 TO 4 FEET LATE WEDNESDAY...AND 3 TO 4 FEET WEDNESDAY EVENING. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE BY LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-120445- /O.NEW.KMKX.SC.Y.0075.161012T2000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BY LATER WEDNESDAY AFTERNOON...LINGERING INTO WEDNESDAY NIGHT BEFORE DIMINISHING LATE. * WAVES: BUILDING TO 2 TO 4 FEET LATE WEDNESDAY...AND 3 TO 4 FEET WEDNESDAY EVENING. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
7 follow-up statements
166 WHUS73 KMKX 120207 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CDT TUE OCT 11 2016 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES LATER WEDNESDAY INTO WEDNESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE EAST ACROSS THE NEARSHORE WATERS LATE WEDNESDAY MORNING AND EARLY WEDNESDAY AFTERNOON. WINDS WILL QUICKLY VEER TO THE NORTHWEST BEHIND THE FRONT AND BECOME GUSTY WEDNESDAY AFTERNOON. THESE WINDS WILL LINGER INTO WEDNESDAY NIGHT...BEFORE DIMINISHING LATE. WAVES WILL BUILD TOWARD THE OPEN WATERS DURING THIS TIME... HIGHEST EAST OF RACINE AND KENOSHA...BEFORE SUBSIDING LATE WEDNESDAY NIGHT. LMZ643-644-121015- /O.CON.KMKX.SC.Y.0075.161012T2000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 907 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 4 AM CDT THURSDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS BY LATER WEDNESDAY AFTERNOON... LINGERING INTO WEDNESDAY NIGHT BEFORE DIMINISHING LATE. * WAVES: BUILDING TO 2 TO 4 FEET LATE WEDNESDAY...AND 3 TO 4 FEET WEDNESDAY EVENING. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE BY LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-121015- /O.CON.KMKX.SC.Y.0075.161012T2000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 7 AM CDT THURSDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS BY LATER WEDNESDAY AFTERNOON... LINGERING INTO WEDNESDAY NIGHT BEFORE DIMINISHING LATE. * WAVES: BUILDING TO 2 TO 4 FEET LATE WEDNESDAY...AND 3 TO 4 FEET WEDNESDAY EVENING. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
913 WHUS73 KMKX 120851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT WED OCT 12 2016 ...GUSTY NORTHWEST WINDS EXPECTED TO DEVELOP... .A STRONG COLD FRONT WILL MOVE ACROSS THE NEARSHORE WATERS LATE THIS MORNING AND EARLY AFTERNOON. WINDS WILL QUICKLY VEER TO THE NORTHWEST BEHIND THE FRONT AND BECOME GUSTY. THESE WINDS WILL LINGER INTO TONIGHT...BEFORE DIMINISHING LATE. WAVES WILL BUILD TOWARD THE OPEN WATERS DURING THIS TIME... HIGHEST EAST OF RACINE AND KENOSHA...BEFORE SUBSIDING LATE TONIGHT. LMZ643-644-121700- /O.CON.KMKX.SC.Y.0075.161012T2000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 351 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... * WINDS: SOUTH WINDS 10 TO 15 KNOTS BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY MID-AFTERNOON. * WAVES: MOSTLY 2 TO 4 FEET...HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-121700- /O.CON.KMKX.SC.Y.0075.161012T2000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT THURSDAY... * WINDS: SOUTH 10 TO 15 KNOTS BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
803 WHUS73 KMKX 121430 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CDT WED OCT 12 2016 ...GUSTY NORTHWEST WINDS EXPECTED TO DEVELOP... .A STRONG COLD FRONT WILL MOVE ACROSS THE NEARSHORE WATERS LATE THIS MORNING AND EARLY AFTERNOON. WINDS WILL QUICKLY VEER TO THE NORTHWEST BEHIND THE FRONT AND BECOME GUSTY. THESE WINDS WILL LINGER INTO TONIGHT...BEFORE DIMINISHING LATE. WAVES WILL BUILD TOWARD THE OPEN WATERS DURING THIS TIME... HIGHEST EAST OF RACINE AND KENOSHA...BEFORE SUBSIDING LATE TONIGHT. LMZ643-644-122230- /O.CON.KMKX.SC.Y.0075.161012T2000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 930 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM CDT THURSDAY... * WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS BY MID-AFTERNOON. * WAVES: MOSTLY 2 TO 4 FEET...HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-122230- /O.CON.KMKX.SC.Y.0075.161012T2000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM CDT THURSDAY... * WINDS: SOUTHWEST 10 TO 15 KNOTS BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
275 WHUS73 KMKX 122019 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT WED OCT 12 2016 ...GUSTY NORTHWEST WINDS TONIGHT INTO EARLY THURSDAY MORNING... .A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE NEARSHORE WATERS TONIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE INTO TONIGHT...BEFORE DIMINISHING LATE. WAVES WILL BUILD TOWARD THE OPEN WATERS DURING THIS TIME...HIGHEST EAST OF RACINE AND KENOSHA...BEFORE SUBSIDING LATE TONIGHT AND EARLY THURSDAY MORNING. LMZ643-644-130430- /O.CON.KMKX.SC.Y.0075.000000T0000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 319 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS INTO TONIGHT...DECREASING TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: BUILDING TO 2 TO 4 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. THE WAVES WILL SUBSIDE BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-130430- /O.CON.KMKX.SC.Y.0075.000000T0000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS INTO TONIGHT...DECREASING TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: BUILDING TO 2 TO 4 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. THE WAVES WILL SUBSIDE BY EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
154 WHUS73 KMKX 130224 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 PM CDT WED OCT 12 2016 ...GUSTY NORTHWEST WINDS THIS EVENING GRADUALLY DIMINISHING LATE... .BRISK NORTHWEST WINDS THIS EVENING WILL GRADUALLY WEAKEN THROUGH THE EARLY MORNING HOURS OF THURSDAY DUE TO HIGH PRESSURE APPROACHING FROM THE WEST. HIGH WAVES WILL BE PREVALENT OVER THE OPEN WATERS BUT WILL ALSO GRADUALLY SUBSIDE ON THURSDAY. LMZ645-646-130900- /O.EXT.KMKX.SC.Y.0075.000000T0000Z-161013T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT THURSDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH HIGHER GUSTS...DECREASING TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 2 TO 4 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-130900- /O.CON.KMKX.SC.Y.0075.000000T0000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 924 PM CDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS: NORTHWEST 10 TO 20 KNOTS WITH HIGHER GUSTS...DECREASING TO 10 TO 15 KNOTS LATER TONIGHT. * WAVES: 2 TO 3 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
989 WHUS73 KMKX 130858 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 AM CDT THU OCT 13 2016 ...GUSTY NORTHWEST WINDS SLOWLY DIMINISHING EARLY THIS MORNING... .BRISK NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING AS HIGH PRESSURE APPROACHES FROM THE WEST. OCCASIONAL GUSTS TO 25 KNOTS WILL PERSIST FOR SEVERAL MORE HOURS SOUTH OF NORTH POINT LIGHT. HENCE THE SMALL CRAFT ADVISORY WILL BE EXTENDED FOR SEVERAL HOURS IN THIS AREA. LMZ643-644-131000- /O.EXP.KMKX.SC.Y.0075.000000T0000Z-161013T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 358 AM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING. WIND GUSTS WILL REMAIN BELOW 22 KNOTS. $$ LMZ645-646-131200- /O.EXT.KMKX.SC.Y.0075.000000T0000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 AM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTHWEST 10 TO 15 KNOTS WITH A FEW LINGERING GUSTS TO 25 KNOTS EARLY THIS MORNING. * WAVES: 2 TO 4 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
592 WHUS73 KMKX 131145 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 AM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY ALLOWED TO EXPIRE AT 7 AM CDT... .NORTHWEST WINDS CONTINUE TO DIMINISH OVER THE NEAR SHORE WATERS EARLY THIS MORNING. WIND GUSTS ARE EXPECTED TO REMAIN LESS THAN 22 KNOTS FROM NORTH POINT LIGHT TO WINTHROP HARBOR THE REST OF THE DAY ALONG WITH SLOWLY SUBSIDING WAVES. HENCE THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE AT 7 AM CDT THIS MORNING. LMZ645-646-131245- /O.EXP.KMKX.SC.Y.0075.000000T0000Z-161013T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 645 AM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:01 PM CDT, 32 minutes earlier.
Area forecast discussion, Oct 11, 3:01 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
301 PM CDT TUE OCT 11 2016
.SHORT TERM...
.TONIGHT AND WEDNESDAY...Forecast Confidence Is Medium.
Clouds will continue to move out of the area by early this evening,
with subsiding air in the wake of a 500 mb shortwave trough. Gusty
south winds should linger until early evening, when developing
inversion cuts off mixing in the low levels.
Mostly clear skies are expected this evening, before more clouds
gradually move east into the region later tonight into Wednesday.
The light south winds should help temperatures remain mild tonight,
with lows in the mid 50s in most areas.
The strong cold front is still expected to slide east across the
area Wednesday morning, exiting the east by early afternoon. Fairly
strong frontogenesis response seen from NAM/GFS with the front. In
addition, there should be fairly strong differential cyclonic
vorticity advection with approaching 500 mb shortwave trough
Wednesday afternoon. Area forecast soundings saturate from west to
east on Wednesday. Thus, high PoPs for rain showers still look good
for Wednesday.
Winds will quickly shift to the northwest behind the front Wednesday
afternoon, and become gusty within a tight pressure gradient. Strong
cold air advection should drop temperatures during the afternoon
from west to east. Highs from the mid 50s northwest, to upper 60s
southeast, will be in the morning, before the front moves through.
.Wednesday night and Thursday...Forecast Confidence...High
The base of the large northern stream trough moves across the
Lake Superior and Wisconsin area Wednesday night before reaching
the Great lakes Thursday. There is still some weak upper
divergence and 700 mb upward motion early Wednesday evening before
moderate downward motion moves across southern Wisconsin late
Wednesday night. Forecast soundings show strong drying above 850
mb with only a shallow layer of moisture at the bottom the the
inversion. Even so expect the stratocumulus to clear over much of
the area as low level drying also occurs. Upper 20 dewpoints push
into south central Wisconsin with surface high pressure centered
over Iowa by sunrise Thursday.
With diminishing winds, expect frost south Central and patchy/areas
of frost inland areas southeast. Surface winds may be just high
enough to keep frost from the Milwaukee and urban areas of the
southeast.
The center of the surface High moves across northern illinois
Thursday. Forecast soundings are very dry with little in the way
of afternoon fair weather cumulus.
.Thursday night and Friday...Forecast Confidence...High
A brief period of upper level zonal flow Thursday night gives way
to ridging across the Upper mississippi Valley Friday.
The center of the surface high is across the Great Lakes Thursday
night with ridging still across much of the forecast area into the
late night before weakening towards sunrise.
GFS forecast soundings are very dry Thursday evening, with some
moistening around 600 mb indicating some altocumulus potential in
the developing mid level warm advection. Surface dewpoints remain
low, so more frost potential across the forecast area, with the
higher potential over southeast Wisconsin, especially inland.
The surface high moves off with light south winds and a warming
trend begins Friday.
.LONG TERM...
.Saturday night and Sunday...Forecast Confidence...Medium
A strong mid/upper trough moves across the southern Canada and
the Plains Saturday night before swinging northeast across
Wisconsin Sunday morning. The 00Z ECMWF is a little faster and
more north with the trough.
A cold front with a band of showers, moves across Wisconsin
Saturday night with a weak high Sunday across the area.
.Monday and Tuesday...Forecast Confidence...Medium
A west/southwest upper flow develops across the plains to
Wisconsin, with one shortwave reaching the Lake Superior area
Sunday night. This is stronger on the 00Z ECMWF. Then a strong
trough/upper low moves across the Upper Mississippi valley and
Lake Superior area Tuesday. The ECMWF is a little faster and
farther north.
The GFS brings as low across Minnesota and northern Wisconsin
Monday night and Tuesday, with the ECMWF faster and farther north,
being north of lake Superior by Monday afternoon.
&&
.AVIATION/00Z TAFS/...
VFR conditions are expected for tonight into Wednesday across TAF
sites. Clouds will continue to move out of the area into early this
evening, as drier air works into the area from the west. South winds
will remain gusty until early evening. Some gusts to 20 knots or so
are expected. Winds may shift to the southeast for a time until
early evening at Milwaukee and Kenosha.
Winds at 1500 to 2000 feet above ground level will be southwest
around 35 knots between 03Z and 09Z Wednesday. Conditions will be
borderline for low level wind shear during this time.
Mostly clear skies are expected for the rest of this evening, before
clouds move east into the area later tonight into Wednesday. MVFR
ceilings are expected by Wednesday afternoon, with some below 1000
feet above ground level possible later in the day.
Light south winds tonight into early Wednesday will shift to the
northwest quickly by early afternoon, as a strong cold front moves
east through the area. Gusty northwest winds are expected Wednesday
afternoon and early evening, before slowly weakening. Gusts to 20
knots are expected at Madison, with gusts to 25 knots at the eastern
TAF sites.
Rain showers should move east through the area with the cold front
Wednesday morning, continuing in the afternoon behind the front.
Visibilities should remain VFR category, with local MVFR ceilings
possible.
&&
.MARINE...
South to southeast winds can be expected into early this evening.
Occasional gusts to around 20 knots can be expected, with a few
possibly reaching 25 knots.
A strong cold front moves east across Lake Michigan Wednesday
afternoon and early evening. A strong push of cold air in its wake
should result in frequent gusts to 25 knots reaching the lake
surface. So, a Small Craft Advisory will be issued for
later Wednesday afternoon into late Wednesday night.
&&
.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY from 3 PM Wednesday to 7 AM CDT Thursday
for LMZ645-646.
SMALL CRAFT ADVISORY from 3 PM Wednesday to 4 AM CDT Thursday
for LMZ643-644.
&&
TONIGHT/Wednesday AND AVIATION/MARINE...Wood
Wednesday NIGHT THROUGH Tuesday...HentzHazardous weather outlook, Oct 11, 3:20 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT TUE OCT 11 2016 WIZ046-047-051-052-056>060-062>072-122030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY AREAS OF FROST ARE EXPECTED OVER PORTIONS OF SOUTH CENTRAL WISCONSIN WEDNESDAY NIGHT WITH PATCHY FROST ELSEWHERE...EXCEPT CLOSER TO LAKE MICHIGAN IN THE SOUTHEAST. AREAS OF FROST IS POSSIBLE THURSDAY NIGHT...WITH PATCHY FROST NEAR LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LMZ643>646-122030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTH WIND GUSTS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY NORTHWEST WINDS BEHIND A PASSING COLD FRONT WILL REACH SMALL CRAFT ADVISORY LEVELS FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.